bodysnxtcher

Member
  • Content count

    24
  • Joined

  • Last visited


Community Reputation

0 Neutral

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

About bodysnxtcher

Member
  1. Spironolactone stopped working!!!!

    hi Sara! this is Tess, we've spoken thru email on a couple of occasions regarding this issue. I'm sorry to hear you are still dealing with this. unfortunately for me, Im also still dealing with acne despite being on 75mg of spiro.. (Im slowly titrating off) I can't remember if I asked you this previously, but have you been evaluated for PCOS? i would consider getting a home hormone saliva test panel, because then atleast you'd have a clearer look at what you're dealing with. if your estrogen-progesterone ratio is off, pcos could be the cause of your persistent hormonal acne. I was diagnosed with pcos despite not being overweight, no irregular periods nor having excessive facial hair, which are all the typical markers of the syndrome. it's always a possibility.. Also, have you looked into vitex? I've read a couple of reviews of the herb on here, some people have been able to switch from taking spironolactone to vitex and their skin cleared significantly. I've recently started taking it every other day, and no adverse effects noted thus far, skin wise. it does take 1-3 months to see its full potential..